Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 111, NWS St. Louis, MO

September 12, 2014Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 12, 2014, 11:46 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Sep 14, 2014, 10:59 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Sep 12, 2014, 11:46 AM CDT (16:46 UTC)
In effect from
Sep 14, 2014, 10:59 AM CDT
Expired
Sep 16, 2014, 1:00 AM CDT
In force
38 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 20.61 ft at Sep 14, 2014, 5:00 PM CDT.

actionminormoderate1015202509/1209/1309/1409/1509/1609/17
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WGUS83 KLSX 121646
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 AM CDT FRI SEP 12 2014

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing affecting Lewis County 

  Middle Fabius River near Ewing affecting Lewis County 

...The flood warning continues for the following rivers in Missouri..
  South Fabius River near Taylor affecting Marion County 

.This Flood Warning is a result of __ inches of precipitation the 
past 24 hours and __ inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-131646-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-140914T1450Z/
/EWMM7.3.ER.140910T0941Z.140911T0615Z.140913T1450Z.NO/
1146 AM CDT FRI SEP 12 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Sunday morning.
* At 11:30 AM Friday the stage was 18.1 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact:  At 18.7 feet...Lewis County Road 504 will begin flooding 
  near this height.
* Impact:  At 18.5 feet...Yards begin flooding in Maywood.
* Impact:  At 18.3 feet...Oak Avenue (Lewis County Road 582) begins 
  flooding.
* Impact:  At 17.8 feet...Olive Avenue (Lewis County Road 587) north 
  of Maywood begins flooding.
* Impact:  At 17.7 feet...Lewis County Road 508 will begin flooding 
  near this height.
* Impact:  At 16.6 feet...Left bank overflows downstream of bridge 
  near the gage.
* Impact:  At 15.7 feet...Right bank overflows upstream of bridge near
  the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Middle Fabius River
  Ewing           12.0   18.08      12.9    8.1    6.6    5.5    5.0


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-131646-
/O.CON.KLSX.FL.W.0094.000000T0000Z-140915T1942Z/
/TAYM7.2.ER.140910T1247Z.140913T0000Z.140914T1942Z.NO/
1146 AM CDT FRI SEP 12 2014

The Flood Warning continues for
  the South Fabius River near Taylor
* until Monday afternoon.
* At 10:30 AM Friday the stage was 14.9 feet.
* Flood stage is 9.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will continue rising to near 15.3 feet by this
  evening. The river will fall below flood stage Sunday early 
  afternoon.
* Impact:  At 15.1 feet...Small levee immediately downstream of the 
  gage is overtopped, flooding agricultural fields.
* Impact:  At 14.7 feet...Cornfield just south and downstream of the 
  County Road 315 bridge at the gage begins to flood.
* Impact:  At 13.7 feet...County Road 319 just north of the gage 
  begins to flood.
* Impact:  At 13.6 feet...Missouri State Route M west of Route D 
  begins flooding near this height.  This road closed during South 
  Fabius River flood of September 11, 2014.
* Impact:  At 13.0 feet...Marion County Road 301 will be flooded north
  of County Road 150 near this height.
* Impact:  At 12.5 feet...Marion County Road 150 will be flooded near 
  this height.
* Impact:  At 11.0 feet...Both banks begin to overflow low level 
  farmlands.
* Impact:  At 10.5 feet...County Road 117 northwest of Philadelphia 
  floods.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road
  365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

South Fabius River
  Taylor           9.5   14.85      14.3   11.2    3.5    1.9    1.8


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$

ILC077-157-MOC157-186-131646-
/O.NEW.KLSX.FL.W.0108.140915T0500Z-140919T1800Z/
/CHSI2.1.ER.140915T0500Z.140917T0000Z.140918T1800Z.NO/
1146 AM CDT FRI SEP 12 2014

* At 11:30 AM Friday the stage was 21.5 feet.
* Flood stage is 27.0 feet.
* Forecast:  The river will rise above flood stage by early Monday 
  morning and continue to rise to near 28.9 feet by Tuesday evening. 
  The river will fall below flood stage by Thursday early afternoon.
* Impact:  At 28.0 feet...Unleveed islands near Chester and the prison
  farm floods.
* Impact:  At 27.0 feet...Flood Stage.  Unprotected farmland on right 
  bank begins to flood.
* Impact:  At 25.0 feet...Degognia Fountain Bluff Levee gates are 
  closed.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Mississippi River 
  Chester         27.0   21.45      23.1   25.3   27.6   28.8   28.7


&&


LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003                       



$$

MOC111-131646-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-140913T2053Z/
/EWNM7.2.ER.140910T1013Z.140912T0700Z.140912T2053Z.NO/
1146 AM CDT FRI SEP 12 2014

The Flood Warning continues for
  the North Fabius River near Ewing
* until Saturday afternoon.
* At 11:30 AM Friday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact:  At 14.0 feet...Left bank begins to flood near Monticello.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

North Fabius River
  Ewing           11.0   13.42       6.3    4.2    3.3    3.0    2.7


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC027-151-131646-
/O.NEW.KLSX.FL.W.0109.140914T0200Z-140917T0000Z/
/CMSM7.1.ER.140914T0200Z.140914T1800Z.140915T1200Z.NO/
1146 AM CDT FRI SEP 12 2014

* At  7:00 AM Friday the stage was 12.5 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river will rise above flood stage by tomorrow late 
  evening and continue to rise to near 17.8 feet by Sunday early 
  afternoon. The river will fall below flood stage by Monday morning.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.
* Impact:  At 0.0 feet...Low Water Resource Forecasts are given on 
  request from LSX.
* Impact:  At -5.5 feet...Below this approximate height, the Chamois 
  power plant will shut down as the water level drops below the pump 
  height.
* Impact:  At -7.4 feet...Below this approximate level, the Chamois 
  power plant intakes shut off for Unit #2.
* Impact:  At -9.7 feet...Below this approximate level, the Chamois 
  Power Plant will shut off intake for Unit #1.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Chamois         17.0   12.50      15.1   17.7   17.0   14.5   12.7


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-131645-
/O.NEW.KLSX.FL.W.0110.140913T1800Z-140917T2100Z/
/GSCM7.1.ER.140913T1800Z.140915T0000Z.140916T0900Z.NO/
1146 AM CDT FRI SEP 12 2014

* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to have a maximum value of 24.4 
  feet Sunday evening.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Gasconade       22.0              21.2   24.0   24.0   21.7   19.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-131645-
/O.NEW.KLSX.FL.W.0111.140914T1559Z-140916T0600Z/
/HRNM7.1.ER.140914T1559Z.140914T1800Z.140915T0600Z.NO/
1146 AM CDT FRI SEP 12 2014

* At 11:30 AM Friday the stage was 16.2 feet.
* Flood stage is 21.0 feet.
* Forecast:  The river will rise above flood stage by late Sunday 
  morning and continue to rise to near 21.1 feet by Sunday evening. 
  The river will fall below flood stage by early Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Hermann         21.0   16.21      18.3   20.8   20.7   18.7   16.7


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC137-131645-
/O.NEW.KLSX.FL.W.0112.140912T1942Z-140914T2030Z/
/PMZM7.1.ER.140912T1942Z.140913T0600Z.140913T1830Z.UU/
1146 AM CDT FRI SEP 12 2014

* At 11:30 AM Friday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river will rise above flood stage by this afternoon 
  and continue to rise to near 17.8 feet by after midnight tomorrow. 
  The river will fall below flood stage by tomorrow early afternoon.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.
* Impact:  At 14.7 feet...Water begins leaving the banks at the State 
  Highway A bridge north of Holliday.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Salt River
  Holliday        17.0   16.37      17.7    8.0    5.7    5.2    5.0


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
1 follow-up statement
448 
WGUS83 KLSX 121947
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT FRI SEP 12 2014

...The flood warning is cancelled for the following rivers in 
Missouri and Illinois...

 
  Mississippi River at Chester
 

  Missouri River 

      near Chamois 

      at Gasconade

      at Hermann 


  Mid Fork Salt River near Holliday


.These flood warnings are being terminated due to a accidental prior 
issuance of a flood warning for each of the forecast points listed above.
Each forecast point will continue to be monitored and if conditions
warrant a flood warning will be issued. Stay tuned for the latest
forecast updates...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC077-157-MOC157-186-122017-
/O.CAN.KLSX.FL.W.0108.140915T0500Z-140919T1800Z/
/CHSI2.N.ER.140915T0500Z.000000T0000Z.140918T1800Z.NO/
247 PM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Mississippi River at Chester.
* At 2:00 PM Friday the stage was 21.6 feet.
* Flood stage is 27.0 feet.
* Forecast:  The river is forecast to rise to near flood stage Sunday
  night. Additional rises above flood stage are possible.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Mississippi River 
  Chester         27.0   21.63      23.1   25.3   27.6   28.8   28.7


&&


LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003                       



$$

MOC027-151-122017-
/O.CAN.KLSX.FL.W.0109.140914T0200Z-140917T0000Z/
/CMSM7.N.ER.140914T0200Z.000000T0000Z.140915T1200Z.NO/
247 PM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Missouri River near Chamois.
* At 7:00 AM Friday the stage was 12.5 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river is forecast to rise to near flood stage Saturday
  evening. Additional rises above flood stage are possible.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Chamois         17.0   12.50      15.1   17.7   17.0   14.5   12.7


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-122017-
/O.CAN.KLSX.FL.W.0110.140913T1800Z-140917T2100Z/
/GSCM7.N.ER.140913T1800Z.000000T0000Z.140916T0900Z.NO/
247 PM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Missouri River at Gasconade.
* At 2:30 PM the estimated stage was 18.8 feet.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to rise to near flood stage Saturday
  afternoon. Additional rises above flood stage are possible.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Gasconade       22.0   18.80      21.2   24.0   24.0   21.7   19.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-122017-
/O.CAN.KLSX.FL.W.0111.140914T1559Z-140916T0600Z/
/HRNM7.N.ER.140914T1559Z.000000T0000Z.140915T0600Z.NO/
247 PM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Missouri River at Hermann.
* At 1:30 PM Friday the stage was 16.3 feet.
* Flood stage is 21.0 feet.
* Forecast:  The river is forecast to rise to near flood stage Sunday 
  morning. Additional rises above flood stage are possible.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Missouri River
  Hermann         21.0   16.31      18.3   20.8   20.7   18.7   16.7


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC137-122017-
/O.CAN.KLSX.FL.W.0112.140912T1950Z-140914T2030Z/
/PMZM7.N.ER.140912T1950Z.000000T0000Z.140913T1830Z.UU/
247 PM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Mid Fork Salt River near Holliday.
* At 2:00 PM Friday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river is forecast to rise above flood stage late this 
  afternoon. A new flood warning will be issued momentarily.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Salt River
  Holliday        17.0   16.90      17.7    8.0    5.7    5.2    5.0


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 10:49 AM CDT, 57 minutes earlier.

Area forecast discussion, Sep 12, 10:49 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 AM CDT Fri Sep 12 2014

.UPDATE:
Issued at 1048 AM CDT Fri Sep 12 2014

Cloudy skies continue to cover the area this morning, though
there is less drizzle this morning than yesterday. The low clouds
will remain trapped under an inversion below 850mb and mid and
high level clouds are streaming in ahead of a mid-level through
currently extending from the Upper Midwest to the Central Plains.
Rain associated with this trough is already moving across northern
and western Missouri and will move into the area later today and
this evening which is already handled well by the going forecast.
Another day of low clouds and north/northeasterly winds will keep
temperatures from rising too much.

Britt

&&

.SHORT TERM:  (Through Late This Afternoon)
Issued at 340 AM CDT Fri Sep 12 2014

Could not rule out a little drizzle this morning from the persistent
stratus cloud deck across most of our forecast area.  An upper level
trough, strong shortwave will move eastward through the northern
Plains today and bring measurable rain to at least northeast MO this
afternoon.  Unseasonably cool weather will continue today as the
strong surface ridge centered across the northern Rockies and
northern Plains continues to build southeastward into MO.  The
850 mb temperatures will continue to fall, ranging from only about
2 degrees C across northeast MO to around 11 degrees C across
southeast MO by 00z Saturday.

GKS

.LONG TERM:  (Tonight through Thursday)
Issued at 340 AM CDT Fri Sep 12 2014

An interesting scenario for tonight, which is a carryover from
today.  A powerful shortwave TROF will track just north of our
region this evening and early overnight with much of the good
broadscale lift also passing to our north.  But...a lobe of
vorticity will trail to the south thru our region and maintain some
presence of this broadscale lift.  This combined with similar values
for moisture and deep lift thru the column currently found over
western Kansas where there is decent coverage of rain should result
in something more than what is currently depicted by many of the 00z
run models.  Needless to say, strongly favor the wetter MET MOS PoPs
for this evening, and in some cases, going even higher.  PoPs should
rapidly taper off after midnight as much drier air and clear skies
expand.

A strong Canadian surface high pressure--the same one that delivered
the cold air that helped blanket parts of western South Dakota with
snow 24 hours ago--will then build in for Saturday and continue to
dominate our region into Sunday.  This will maintain the well below
normal temp regime and promote dry weather after tonight.  Nighttime
min temps may dip into the upper 30s in spots--first across areas in
northeast MO early Saturday morning--and then again across the
eastern Ozarks of southeast MO early Sunday morning.  Strong
sunshine which can still be seen in September, especially before the
equinox, will result in large diurnal swings.  Prefer the warmer MAV
MOS for max temps this weekend.

The chance for rain will begin to return late Sunday night and
Monday as a cold front moves thru.  The airmass behind this front is
not quite as cool as the one we're going to get this weekend and so
the resultant daytime max temps are only slightly below normal.
Models diverge on handling of precipitation chances after this, but
with decent agreement on northwest upper flow, prefer a dry solution
at this time.

TES

&&

.AVIATION:  (For the 12z TAFs through 12z Saturday Morning)
Issued at 533 AM CDT Fri Sep 12 2014

MVFR cigs across the area with some holes in the low level cloud
deck over northeast MO and west central IL. There may be a slight
rise in the ceiling height later this morning and afternoon, but
likely remain MVFR. There will be patchy drizzle early this
morning. An upper level disturbance will bring light showers to
UIN mainly late this afternoon into the early evening. Could not
rule out a brief period of light rain further south at the other
taf sites as well. The clouds should clear out late tonight as the
upper level disturbance shifts east of the area and a strong
surface high moves southeastward into northwest MO by 12z
Saturday. Nely surface wind will back around to a nly direction
this afternoon.

Specifics for KSTL: Intermittent drizzle early this morning, then
a brief period of light rain or showers possible this evening.
Cloud ceiling around 1500 feet will rise slightly later this
morning and this afternoon, but likely remain in the MVFR category.
The cloud cover should finally clear out late tonight. Nely
surface wind will back around to a nly direction this afternoon.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 12, 3:55 AM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CDT FRI SEP 12 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
355 AM CDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 11:46 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve7 days
Sep 12, 11:46 AM CDTRiver Flood WarningLSXCallaway, Osage4 days
Sep 12, 11:46 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Sep 12, 11:46 AM CDTRiver Flood WarningLSXMonroe52 hr
Sep 12, 2:49 PM CDTRiver Flood WarningLSXMonroe49 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.